# SDR TRAX200701437

- Difficulty date: September 27, 2007
- Submitted: October 4, 2007
- Operation: Air carrier
- Aircraft: N641AS
- Make and model: Aerosp ATR72
- Aircraft serial: 387
- Aircraft time: 28,312 hours, 32,864 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Bs 6250
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR ACTUATOR AFT FITTING FRAME CRACKED AT FS STA 7065.   HFER PERFORMED BY HEATHAIR W/O  37536   CRACK CINFIRMED ON STA,  CARGO DOOR FRAME STA 6250, REPAIRED IAW SRM 52-31-00 FIG 402.
